Rights accessRestricted access - publisher's policy
In most real-life bilateral teleoperators the available physical parameters are uncertain and the communications exhibit variable time-delays. In order to confront these situations and only assuming that a bound of the time-delays is known, the present work reports an adaptive controller which ensures asymptotic convergence of both position errors and velocities to zero, provided that a sufficient condition on the control gains is met. Compared to previous related works that only treated constant time-delays, the stability analysis does not rely on the cascade interconnection structure of the local and remote nonlinear dynamics and the linear interconnection map. Instead, the paper employs a different Lyapunov candidate function that incorporates a strictly positive term, the local and remote position error. Some simulations, in free space and interacting with a rigid wall, and experiments, using two nonlinear manipulators, illustrate the performance of the proposed control scheme in the presence of uncertain parameters and variable time-delays. (C) 2014 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
CitationSarras, I.; Nuño, E.; Basañez, L. An adaptive controller for nonlinear teleoperators with variable time-delays. "Journal of the Franklin Institute", 01 Octubre 2014, vol. 351, núm. 10, p. 4817-4837.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder. If you wish to make any use of the work not provided for in the law, please contact: firstname.lastname@example.org